Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 656034, 4 pages
http://dx.doi.org/10.1155/2013/656034
Research Article

Semicommutators and Zero Product of Block Toeplitz Operators with Harmonic Symbols

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China

Received 15 February 2013; Accepted 17 August 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Puyu Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Axler, S. Y. A. Chang, and D. Sarason, “Products of Toeplitz operators,” Integral Equations and Operator Theory, vol. 1, no. 3, pp. 285–309, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  2. X. Ding and D. Zheng, “Finite rank commutator of Toeplitz operators or Hankel operators,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1099–1119, 2008. View at Google Scholar · View at MathSciNet
  3. P. Ahern and Ž. Čučković, “A theorem of Brown-Halmos type for Bergman space Toeplitz operators,” Journal of Functional Analysis, vol. 187, no. 1, pp. 200–210, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Axler and Ž. Čučković, “Commuting Toeplitz operators with harmonic symbols,” Integral Equations and Operator Theory, vol. 14, no. 1, pp. 1–12, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  5. D. C. Zheng, “Hankel operators and Toeplitz operators on the Bergman space,” Journal of Functional Analysis, vol. 83, no. 1, pp. 98–120, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Gu and D. Zheng, “Products of block Toeplitz operators,” Pacific Journal of Mathematics, vol. 185, no. 1, pp. 115–148, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. Guo, S. Sun, and D. Zheng, “Finite rank commutators and semicommutators of Toeplitz operators with harmonic symbols,” Illinois Journal of Mathematics, vol. 51, no. 2, pp. 583–596, 2007. View at Google Scholar · View at MathSciNet
  8. B. R. Choe, H. Koo, and Y. J. Lee, “Sums of Toeplitz products with harmonic symbols,” Revista Mathemática Iberoamericana, vol. 24, no. 1, pp. 43–70, 2008. View at Publisher · View at Google Scholar · View at MathSciNet